Публикация №10244

Название публикацииON CONVERGENCE RATE IN THE LOCAL LIMIT THEOREM FOR DENSITIES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1072-3374
DOI10.1007/s10958-015-2235-6
Год издания2015
Том205
Номер1
ГлаваНе задан
Страницы105-112
АннотацияНе задан
АвторыШевцова Ирина Геннадьевна
ссылка в Internethttp://dx.doi.org/10.1007/s10958-015-2235-6
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2004) CONVERGENCE RATE ESTIMATES IN LOCAL LIMIT THEOREMS FOR THE DENSITIES OF SUMS OF INDEPENDENT RANDOM VARIABLES

(2006) ON THE ACCURACY OF THE NORMAL APPROXIMATION. I

(1998) ON THE RATE OF CONVERGENCE IN THE LOCAL LIMIT THEOREM FOR DENSITIES